# SDR YENA2025061300603

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 11,467 hours, 1,699 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 889166
- Part serial: 41439
- Condition: Faulted
- Location: Zone 400
- Part time: 6,755 hours, 997 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2289, AMS-JFK (ETOPS)  INTERMITTENT ECAM COMES AND GO ENG 2 LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); MEGGED ENG 2 CORE AGB LOOP A AND FOUND TO BE OUT OF LIMITS; REPLACED AGB LOOP A DETECTOR IAW AMM 26-12-12 ALL OPS NORMAL FDU BITE TEST OK. AS PER TIM MARTIN, A/C NO LONGER DISPLAYING. ENG #2 A FIRE LOOP FAULT. MCC(IBRAHIM) NOTIFIED. MX4 UPDATED. MDDR CLEARED, PLACARD REMOVED. DISP.# 75953.
